advertisement
Question
Posted by: Anon | 2009/08/14

Contraceptive

Im on Nordette and i started it on the 16th of July, now i only got my period for one day after taking 6 red pills on the packet now im back on the yellow pill. My stomach is very bloated could i be pregnant. Your advice will be highly appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods can be shorter and lighter on the Pill, so this is likely to be normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement